Solpadeine Max Tablets 30 Pack

£7.49

  • Fast-Acting Relief For Acute Moderate Pain
  • Use For 3 Days Only
  • Active Ingredients: Paracetamol And Codeine
  • Buy With Confidence From UK Registered Pharmacy

Solpadeine is an analgesic (or painkiller) that is used to treat acute moderate pain when other painkillers have not worked. Solpadeine Max Tablets have a double action formula, containing paracetamol and codeine, which treats pain much faster than paracetamol alone.

In stock

SKU: Solpedine max tablets ( 30 tablets) Categories: , , ,

Discreet Packaging

UK Based

Medication

Product Description

Buy Solpadeine Max Tablets UK Online

My Pharmacy is the Best Place to Buy Solpadeine Max Online UK in 2019. To Buy Solpadeine Max Online UK in the UK you are required to have a prescription, which you can acquire with our free online consultation service.

Buy Solpadeine Max Next Day Delivery

Through My Pharmacy you can Buy Solpadeine Max Tablets UK Next Day Delivery. Each treatment is sent out in secure and discreet packaging ensuring that you get your medicine on time and intact.

Best Pain Relief Tablets Online

When looking for the Best Pain Relief Treatment Online consider the best Pain Relief Tablets online.

You should consider the best Pain Relief Tablets online when other pain relief medicines may not be working for you. Solpadeine Max Next Day Delivery via My Pharmacy UK and the best Solpadeine max strength capsules online.

Solpadeine Max Dose

This will be a simple guide on how to take Solpadeine Max 30 Tablets. For a more suitable guide please refer to the patient information leaflet for a more in-depth explanation of how to use Solpadeine Max 30 tablets.

Solpadeine Max Dose is dependent on the user’s age. You should not take more than the recommended Solpadeine Max Dose.

This medicine should not be taken by children below the age of 12. If the pain has not improved within three days, do not take any more after the third day and speak to your doctor.

Adults

  • Swallow 2 tablets every 4 to 6 hours as needed.
  • Do not take more frequently than every 6 hours.
  • Do not take more than 8 tablets in 24 hours.

Children aged 16 – 18 years

  • Swallow 1 to 2 tablets every 6 hours as needed.
  • Do not take more frequently than every 6 hours.
  • Do not take more than 8 tablets in 24 hours.

Children aged 12 – 15 years

  • Swallow 1 tablets every 6 hours as needed.
  • Do not take more frequently than every 6 hours.
  • Do not take more than 4 tablets in 24 hours.

Solpadeine Max Ingredients

Solpadeine Max Ingredients contain two active ingredients called paracetamol and codeine, both are painkillers. These ingredients help provide relief from migraines, headache, dental pain, period pain, strains & sprains, backache and arthritic pain.

Without the two active Solpadeine Max Ingredients, Solpadeine would be just like any other painkiller. The ingredient Codeine belongs to a group of medicines called opioid analgesics which help relieve pain. Codeine can be used by itself or in combination with other painkillers, in this case paracetamol.

Solpadeine Max How Long to Work

A question we are often asked is ‘Solpadeine Max How Long to Work?’

It can take anywhere between 30-60 minutes before Solpadeine Max gets to work. It can provide relief for up to three days and no more can be taken after the third day because of the risk of addiction.

One of the active ingredients called Codeine can last within your system for around three to four hours.

For more information about Solpadeine Max How Long to Work, please check our patient information leaflet or talk with a pharmacist or doctor.

Solpadeine Max Strength

Solpadeine Max Strength contains two active ingredients; paracetamol and codeine. The strength of the paracetamol is 500mg and the codeine phosphate hemihydrate is 12.8mg. Both of these strengths combine to deliver the maximum amount of pain relief.

Solpadeine plus is the regular dose whilst Solpadeine Max Strength provides the maximum dose. Talk to your doctor first about the differences and which would be best for you.

Solpadeine Max Addiction

Solpadeine Max Addiction is very real and can be extremely dangerous. Due to the active ingredient Codeine and its addictive properties, people can become dependent on it.

How does Solpadeine max addiction happen? It can develop a number of ways, including but not all:

  • Taking Solpadeine for a legitimate reason but become dependent upon the drug.
  • Seeking a ‘high’ and start taking Solpadeine to achieve this ‘high’.
  • Trying to suppress certain feeling and thoughts by taking Solpadeine.

Once someone has started to take Solpadeine, the body can become tolerant to it fairly quickly, thus making the person need to take it more often to feel the same euphoric ‘high’ effects.

One of the best ways to avoid Solpadeine Max Addiction is to follow the strict instructions of not to take anymore after the third day.  If you start to notice withdrawal symptoms of feel the need to keep taking it, going to your GP is a good place to start.

For more information about drug addiction, click here.

Can You Take Solpadeine Max and Ibuprofen Together

A question that is commonly asked is ‘Can you take Solpadeine Max and Ibuprofen together?’

If Solpadeine Max isn’t providing the amount of pain relief that is needed, it can be taken with ibuprofen or aspirin for extra relief.

If you are still unsure speak to your doctor and ask ‘Can you take Solpadeine max and ibuprofen together?’

Difference Between Solpadeine Plus and Max

The difference between Solpadeine plus and max is as follows –

Solpadeine plus is possibly the most popular pharmacy only pain relief in the UK. It contains a triple action formula of paracetamol, codeine and caffeine to deliver a powerful dose of pain relief.

Solpadeine Max contains the maximum dose a person should take for pain relief. It combines both codeine and paracetamol, otherwise known in combination as co-codamol. This provides the maximum amount of effective pain relief in a stronger dose than Solpadeine plus.

Please speak to your pharmacist or doctor if you have any more questions regarding the difference between Solpadeine plus and max.

Does Solpadeine Make You Drowsy?

Does Solpadeine make you drowsy? Yes, one of the many side effects that can be experienced when taking Solpadeine is sleepiness/drowsiness.

This can affect your ability to drive, so it is strictly instructed not to drive until you know how the medicine will affect you. It’s an offence to drive if this medicine affect your driving.

For more information about various other side effects or ‘does Solpadeine make you drowsy?’ please refer to the patient information leaflet.

Solpadeine Max 30 Tablets – Solpadeine Max Asda eBay Sainsburys

Solpadeine Max 30 Tablets can be purchased online and over the counter. It’s available from many supermarket/online pharmacies including – Solpadeine Max Asda Ebay Sainsburys.

My Pharmacy is the safest place to buy Solpadeine Max online UK 30 Tablets, using our consultation form and safe secure checkout, you’ll have your product in no time with next day delivery.

Solpadeine Max Alternatives

You can Buy Solpadeine Max Tablets UK from My Pharmacy, we also offer many other Solpadeine Max alternatives and pain relief treatments. Some of these Solpadeine Max Alternatives include –

Side Effects

Some people may have side effects when using this
medicine. If you have any unwanted side effects you
should seek advice from your doctor, pharmacist or
other healthcare professional.
When using this product you may experience:
• Constipation
Stop taking this medicine and tell your doctor
immediately if you experience:
• Severe abdominal pain, nausea and vomiting if you
have recently had your gall bladder removed
• Allergic reactions which may be severe such as skin
rash and itching sometimes with swelling of the
mouth or face or shortness of breath
• Skin rash or peeling or mouth ulcers
• Breathing problems. These are more likely if you
have experienced them before when taking other
painkillers such as ibuprofen and aspirin
• Unexplained bruising or bleeding
• Nausea, sudden weight loss, loss of appetite and
yellowing of the eyes and skin.
Reporting of side effects: If you get any side effects,
talk to your doctor, pharmacist or nurse. This
includes any possible side effects not listed in this
leaflet. You can also report side effects directly via
the Yellow Card Scheme at:
www.mhra.gov.uk/yellowcard
By reporting side effects you can help provide more
information on the safety of this medicine.
How do I know if I am addicted?
If you take this medicine according to the
instructions on the pack, it is unlikely you will
become addicted to the medicine. However, if the
following apply to you it is important that you talk
to your doctor:
• You need to take the medicine for longer periods
of time.
• You need to take more than the recommended
dose.
• When you stop taking the medicine you feel very
unwell but you fee

Further Information